# SDR COMA0260478

- Difficulty date: August 9, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 1,795 hours, 1,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5760 OVERHEAD EMERGENCY EXIT LIGHT IS INOP AT ROW 1.REPLACED LIGHT BULB.
